Asian Journal of Mathematics and Computer Research
 

Asian Journal of Mathematics and Computer Research, ISSN No. : 2395-4205 (Print), 2395-4213 (Online), Vol.: 23, Issue.: 1

Original Research Article

COMPARATIVE ANALYSIS OF DIFFERENTIAL TRANSFORMATION METHOD AND A NEWLY DERIVED ALGORITHM

 

OGUNRINDE ROSELINE BOSEDE1* AND AJIBOYE EMILY SEFUNMI1
1Department of Mathematics, Ekiti State University, Ado-Ekiti, Nigeria.

Abstracts

The paper presents the use of Differential Transformation Method (DTM) to find the numerical solution of first order ordinary differential equations. A numerical scheme capable of solving first order ordinary differential is also developed. Comparison is carried out between the newly derived algorithm and the established differential Transformation method by using the two methods to solve some selected initial value problems.

Keywords :

Differential equations; numerical method; DTM.